# SDR AUS20040194

- Difficulty date: March 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7322591E
- Part serial: 4328A
- Condition: Failed
- Location: Air Distribution
- Part time: 24,691 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD EQUIPMENT COOLING FAN SEIZED.   FUMES IN COCKPIT.
